# SDR C2XA02SH008

- Difficulty date: May 21, 2002
- Submitted: May 28, 2002
- Operation: Air carrier
- Aircraft: N12922
- Make and model: Emb EMB-145LR
- Aircraft serial: 145338
- Aircraft time: 3,814 hours, 2,718 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Plate
- Part number: 14521725013
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK INSPECTION, THE SERVICE DOOR FORWARD SILL PLATE WAS FOUND TO BE CORRODED. MAINTENANCE REMOVED AND REPLACED THE AFFECTED PLATE, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
